# SDR CALA2022050601163

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737-900ER
- Aircraft serial: 37095
- Aircraft time: 44,185 hours, 15,429 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: Inaccurate
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP HANDLE DISAGREE WITH FLAP SETTING ON ARRIVAL. SELECTED FLAP 10/STYD 5 PERFOMED BITE. NO FAULTS. ACCOMPLISHED FIM 27-51 TASK 803 NO FAULTS NOTED. OPS CHECK OF FLAPS GOOD.
